# SDR AALA201509309016

- Difficulty date: September 22, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 19,858 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY3 CHECK, CABIN DOOR SILL AT RBL 49.25 INCHES IS CORRODED, 4.75 INCHES FWD OF FRAME 68.  REPAIRED DOOR SILL IAW SRM 53-41-14-201 PRINCIPLE 5.
